# SDR 97ZZZX4797

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3246M
- Make and model: Cessna 402C
- Aircraft serial: 402C0294
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Line
- Part number: 581710240
- Condition: Failed
- Location: Lt Master Cyl
- Part time: 15,038 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THE LT MASTER CYLINDER BRAKE LINE CRACKED BECAUSE CONTINUAL FLEXING DURING BRAKING CAUSED THE LINE TO CRACK AT THE 180-DEGREE END.
